# SDR CA060218001

- Difficulty date: February 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Burned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFTS LANDING GEAR WOULD NOT RETRACT.  CREW CONTACTED MX AND CREW AND MX DECIDED TO LEAVE THE LANDING GEAR DOWN AND CONTINUE THE 30 MINUTE FLIGHT TO THE MAIN BASE.  ALL INDICATIONS SHOWED THAT THE LANDING GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED AND DEPLANED THE PASSENGERS AND RETURNED TO THE HANGAR.  WHEN MAINTENANCE TROUBLESHOT THE LANDING GEAR SYSTEM THE FAULT WAS FOUND WITH THE MOTOR.  MOTOR WAS REPLACED AND GEAR SWINGS CARRIED OUT SATISFACTORY.  THE PCB WAS ALSO REPLACED DUE TO THE TIME DELAY BUT THIS HAD NOTHING TO DO WITH THIS FAULT.  AIRCRAFT THEN RETURNED TO SERVICE.
